# SDR ASOA2013120509560

- Difficulty date: November 11, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 11,798 hours, 8,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL KICK ANGLE CORRODED.  REPLACED SERVICE DOOR SILL KICK ANGLE IAW AMM 51-21-01, SRM 51-40-11, SRM 51-42-21, & SRM 51-42-06.
